Items where Author is "Ferreira, Rui"
Group by: Item Type | No Grouping Number of items: 2. Ferreira, Rui (2019) Corrigendum to "Nontrivial solutions for fractional q-difference boundary value problems" [Electron. J. Qual. Theory Differ. Equ. 2010, No. 70, 1–10]. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (44). pp. 1-2. ISSN 1417-3875 Ferreira, Rui (2010) Nontrivial solutions for fractional $q$-difference boundary value problems. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (70). pp. 1-10. ISSN 1417-3875 |